Branch Points of Conformal Mappings of Surfaces.
Mathematische Annalen, Tome 279 (1987) no. 3, pp. 621-634
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
harmonic maps, conformal maps, surfaces of prescribed mean curvature, total Gauss curvature, conformal smoothly branched immersion, umbilical points
@article{MAN_1987__279_3_164343,
author = {J. Eschenburg and R. Tribuzy},
title = {Branch {Points} of {Conformal} {Mappings} of {Surfaces.}},
journal = {Mathematische Annalen},
pages = {621--634},
year = {1987},
volume = {279},
number = {3},
zbl = {0653.53046},
url = {http://geodesic.mathdoc.fr/item/MAN_1987__279_3_164343/}
}
J. Eschenburg; R. Tribuzy. Branch Points of Conformal Mappings of Surfaces.. Mathematische Annalen, Tome 279 (1987) no. 3, pp. 621-634. http://geodesic.mathdoc.fr/item/MAN_1987__279_3_164343/